# SDR EIA2004073

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR WW PRESSURE DECK HAS SURFACE CORROSION SEVERAL AREAS BETWEEN BS 1319-1337 10 INCH INBD OF FUSELAGE SKIN.  REMOVED CORROSION PER B747 SRM 51-10-01 AND 53-10-07 FOUND OUT OF LIMITS, REMOVED DAMAGE , FABRICATED REPAIR PARTS AND INSTALLED PER B747SRM 53-10-07 AND 51-30-02.
